RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 4, Pages 810–845 (Mi izv1076)  

Algebraic three-folds and the diagram method

V. V. Nikulin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The diagram method, which turned out to be so fertile in the classification of del Pezzo surfaces with log-terminal singularities, is extended to nonsingular projective 3-folds, and to those with very-simple-log-terminal singularities.

Full text: PDF file (2465 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:1, 157–189

Bibliographic databases:

Document Type: Article
UDC: 512.776+512.774
MSC: Primary 14J10, 14J26; Secondary 14J05, 14J17, 14J25, 14J28, 14E30, 51F15
Received: 18.10.1989

Citation: V. V. Nikulin, “Algebraic three-folds and the diagram method”, Izv. Akad. Nauk SSSR Ser. Mat., 54:4 (1990), 810–845; Math. USSR-Izv., 37:1 (1991), 157–189

Citation in format AMSBIB
\Bibitem{Nik90}
\by V.~V.~Nikulin
\paper Algebraic three-folds and the diagram method
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 4
\pages 810--845
\mathnet{http://mi.mathnet.ru/izv1076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1073087}
\zmath{https://zbmath.org/?q=an:0731.14024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..157N}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 1
\pages 157--189
\crossref{https://doi.org/10.1070/IM1991v037n01ABEH002057}


Linking options:
  • http://mi.mathnet.ru/eng/izv1076
  • http://mi.mathnet.ru/eng/izv/v54/i4/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:69
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019